6 doctors weighed in:
Is there interaction between Cialis or viagra (sildenafil) with glaucoma?
6 doctors weighed in

Dr. Theodore Wu
Ophthalmology
3 doctors agree
In brief: Cialis
No. Cialis and viagra (sildenafil) can cause the vision to appear blue at times.
They are also very rarely associated with ischemic optic neuropathy. But there is no definitive connection with glaucoma.

In brief: Cialis
No. Cialis and viagra (sildenafil) can cause the vision to appear blue at times.
They are also very rarely associated with ischemic optic neuropathy. But there is no definitive connection with glaucoma.
Dr. Theodore Wu
Dr. Theodore Wu
Thank
Dr. Beth Friedland
Ophthalmology
2 doctors agree
In brief: Only indirectly
It is generally safe for glaucoma patients to take erectile dysfunction medications such as viagra (sildenafil) or cialis, but there can be transient visual field changes, similar to the effects that ocular migraine sufferers notice, as well as the 'blue vision' reported.
The rare complication of ischemic optic nerve disease can cause more problems if the visual field is already compromised by glaucoma.

In brief: Only indirectly
It is generally safe for glaucoma patients to take erectile dysfunction medications such as viagra (sildenafil) or cialis, but there can be transient visual field changes, similar to the effects that ocular migraine sufferers notice, as well as the 'blue vision' reported.
The rare complication of ischemic optic nerve disease can cause more problems if the visual field is already compromised by glaucoma.
Dr. Beth Friedland
Dr. Beth Friedland
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
107,000 doctors available
Read more answers from doctors